# SDR TWRA9605

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FF
- Make and model: Boeing 747121
- Aircraft serial: 19647
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

GYC - DURING CLIMB AT FL 270, NR 3 ENGINE HAD A COMPRESSOR STALL (LOUD BANG) AND EGT WENT TO 1,000 DEGREES FOR 8 SECONDS.  ENGINE WAS SHUT DOWN IAW CHECK LIST.  UPON LANDING, MAINTENANCE FOUND METAL IN THE TAILPIPE.  AIRCRAFT WAS SET UP FOR 3-ENGINE FERRY PER GMM 3-25-3-26.  ENGINE REPLACED.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
